# SDR IPXA2021102675333

- Difficulty date: October 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,624 hours, 14,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Part number: ANB720411
- Condition: None
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CRT MLG W/W VERTICAL STIFFENER CRACK AT AFT BULKHEAD.REMOVED,FABRICATED AND REPACED CRACKED STIFFENER IAW MD-11 SRM 51-35-01 AND SRM 51-31-01 (MINOR).
